MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR IN LINE PRECISION VAVLE SG M; PRECISION VALVES WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR IN LINE PRECISION VAVLE SG M; PRECISION VALVES WITH SG
Model Number 82-5463
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 2 reports.Other mfg report number: 3014334038-2021-00212.A physician reported a patient had a blockage requiring revision surgery.The bactiseal ventricular catheter and the codman precision valve with siphonguard have been implanted via vp shunt for 7 weeks in a patient who¿s been treated for a tumor.The patient has not been active and he presented with a fluid collection and symptoms of high intracranial pressure.A revision surgery was performed and it was found that the valve is almost completely sheared in half.It was sitting on the top of his head, not in a mobile area.
 
Additional Manufacturer Narrative
825463 in line precision valve was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint is could be due to biological debris and protein build up interfering with the valve mechanism.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
IN LINE PRECISION VAVLE SG M
Common Device Name
PRECISION VALVES WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key12686924
Report Number3013886523-2021-00447
Device Sequence Number12605819
Product Code JXG
UDI-Device Identifier10886704041979
UDI-Public10886704041979
Combination Product (Y/N)N
PMA/510(K) Number
K992173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-5463
Device Catalogue Number825463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date10/24/2021
Supplement Report FDA Received Date04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown